direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Page Content

Florin Ciucu's Publications

Network Calculus Delay Bounds in Queueing Networks with Exact Solutions
Citation key C-NCDBQNES-07
Author Ciucu, Florin
Title of Book Managing Traffic Performance in Converged Networks (Proceedings of the 20th International Teletraffic Congress (ITC 20))
Pages 495-506
Year 2007
ISBN 978-3-540-72989-1
ISSN 0302-9743
Online ISSN 1611-3349
DOI http://dx.doi.org/10.1007/978-3-540-72990-7_45
Location Ottawa, Canada
Address Berlin / Heidelberg, Germany
Volume 4516
Month June
Publisher Springer
Series Lecture Notes in Computer Science
Abstract The purpose of this paper is to shed light on the accuracy of probabilistic delay bounds obtained with network calculus. In particular, by comparing calculus bounds with exact results in a series of M/M/1 queues with cross traffic, we show that reasonably accurate bounds are achieved when the percentage of cross traffic is low. We use recent results in network calculus and, in addition, propose novel bounds based on Doob’s maximal inequality for supermartingales. In the case of single M/M/1 and M/D/1 queues, our results improve existing bounds by Ω((log(1-ρ)^(-1))/(1-ρ)) when the utilization factor ρ converges to one.
Download Bibtex entry

Zusatzinformationen / Extras

Quick Access:

Schnellnavigation zur Seite über Nummerneingabe